Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR750716

author
Miller, Haynes
title
The Sullivan conjecture on maps from classifying spaces
year
1984
journal
Annals of Mathematics. Second Series
volume
120
number
1
pages
39–87
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/2007071
MathSciNet
MR750716
DOI
doi:750716

@article{MR750716,
    AUTHOR = "Miller, Haynes",
    TITLE = "The {S}ullivan conjecture on maps from classifying spaces",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "120",
    YEAR = "1984",
    NUMBER = "1",
    PAGES = "39--87",
    ISSN = "0003-486X",
    MRCLASS = "55R35 (55T15)",
    MRNUMBER = "750716",
    MRREVIEWER = "Gunnar Carlsson",
    DOI = "10.2307/2007071",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/2007071"
}

      

This item is never cited.